# SDR GTIA2025072439014

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N962NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11056
- Aircraft time: 10,142 hours, 4,356 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: D5746020320400
- Condition: Dented
- Location: Zone 500
- Part time: 10,142 hours, 4,356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 3579196-1 DENT ON LH WING SLAT 2 PERFORMED TEMP REPAIR PER SRM TASK 57-40-00-300-162 SRM TASK 57-40-00-300-162-PERFORMED PERMANENT REPAIR ON NOSE SKIN BTW HOLD DOWN RIB DATUM AND WFX 6721 AT SLAT #2 LH WING IAW EA 57-0085-25 PART #1 AND NEO SRM 57-40-00-300-164
